# SDR UIEA2024021500087

- Difficulty date: February 22, 2024
- Submitted: February 23, 2024
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 111,044 hours, 22,075 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: UNKNOWN
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING INSPAR LOWER SURFACE WS 720.2 & STRINGER L-9 EVIDENCE OF CORROSION( RH WING INSPAR LOWER SURFACE AT WS 720.2 & STRINGER L-9 WAS REPAIRED PER CMA-TLS 24-0108-01C * CMA-TLS 24-0108. NO FURTHER DEFECTS NOTED )
